Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1.Head over to this page: https://messageboards.webmd.com/health-conditions/f/mental-health/

    2.Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at [email protected]

    Anorexia and hair loss
    avatar
    An_264852 posted:
    I have struggled with anorexia for three years now. I was at my lowest, then recovered and maintained a healthy weight for a year and a half. At that point, my doctors decided that as I was still a teenager they wanted to increase the weight to allow for growth. When I was unable to gain that higher weight, I dropped down again closer to my low weight. All throughout this process my hair has been thick and luscious- one of my best features. Now though, it has been falling out for months and is extremely thin, almost balding in some places. I am devastated as I eat 2-3000 calories a day (5'2, 17 yrs) and am trying to recover. I don't know why this is only now happening(all throughout, even at my original lowest, it was thick and full), and how I can stop and reverse it. Please help me, I am close to tears every day
     
    avatar
    tilaralee responded:
    I do not no what to do sorry


    Helpful Tips

    may be anorexic again
    I'm on a diet plateau.. I lost only 12 pounds this year as opposed to 70 pounds 3 years ago. I gained back about 30 of the 70 pounds. I ... More
    Was this Helpful?
    0 of 0 found this helpful

    Helpful Resources

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.